# SDR 2022F00050

- Difficulty date: November 20, 2021
- Submitted: February 10, 2022
- Operation: General aviation
- Aircraft: N787BN
- Make and model: Gulstm G150
- Aircraft serial: 231
- Aircraft time: 4,401 hours, 2,367 cycles
- Engine: Hnywl TFE73140AR
- Engine time: 4,401 hours, 2,367 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Stabilizer
- Condition: Failed
- Location: Zone 300
- Component: Hsa, Gulstm
- Component part number: 25W542020511
- Stage of operation: CR
- How discovered: C
- Nature of condition: F
- Precautionary procedure: A, B

## Discrepancy

WHILE CRUISING AT 38,000 FT. WE HAD A MACH TRIM FAIL INDICATION. AUTO PILOT KICKED OFF AND AIRCRAFT STARTED TO PITCH UP. WE NO TRIM CONTROL AND TOOK BOTH PILOTS TO PUSH THE YOKE FORWARD TO KEEP AIRPLANE LEVEL.
